# SDR AU510001547

- Difficulty date: January 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Actuator
- Part number: AR6460M2
- Condition: Failed
- Location: Autopilot
- Part time: 45,395 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT STABILIZER TRIM ACTUATOR FAILED DUE TO STRIPPED ROTOR GEAR AND WORN ROTOR BEARING JOURNAL.
